# SDR 95ZZZX3184

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G216B24
- Condition: Failed
- Location: Nlg Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ORF - FLT 694 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE GEAR GREEN, DOWN, AND LOCKED LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR.  FOUND WIRE, C216B24, WITH HIGH RESISTANCE AND INTERMITTENTLY OPEN.  REPLACED WIRE, G216B24, BETWEEN CONNECTOR P1-133 PIN 6 AND S3-49 TERMINAL STRIP.  NOSE LANDING GEAR OPERATION AND INDICATION SYSTEM CHECKED NORMAL.  CHECK C - 3-1-95 - STL.
